# SDR USAA2010092492090

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 24,974 hours, 9,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 254 -  PHX - EEL - AFT CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT JUMPSEAT FLASHLIGHT.
